# SDR CA110401001

- Difficulty date: March 11, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 483003
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, AFTER PILOTS PULL LG IN DOWN SELECTION, THERE WAS NO LG EXTENSION.  HANDLE WAS RECYCLED, STILL NO LG EXTENSION, HANDLE ILLUMINATED, 3 RED LIGHTS.  GO AROUND WITH SUBSEQUENT PUBLISHED, MISSED APPROACH PROCEDURE.  QRH PROCEDURE ALTERNATE LG EXTENSION OR LG INOPERATIVE IN HOLDING SUCCESSFULLY PERFORMED, EVENTLESS LANDING.  PERFORMED READ OUT OF PSEU FAULT CODES, FOUND CODE DIN01A FAILED & DIN02A FAILED ACC FIM 32-10-00-810-801.  PERFORMED FUNCTIONAL TEST AMM 32-31-00-720-801 & FAULT INDICATION RETRIEVAL PERFORMED AGAIN, NO MORE SAME FAULT CODES, BUT SOMETIMES NO HYDRAULIC POWER AVAILABLE IN LG SYS.  SUSPECTED LG SELECTOR VLV PIN 48300-3.  LG SELECTOR VLV PIN 48300-3 INSTALLED IAW AMM 32-31-06-00 400-801.  TESTED OK.
